# SDR DALA2023020801004

- Difficulty date: February 6, 2023
- Submitted: February 8, 2023
- Operation: Air carrier
- Aircraft: N813NW
- Make and model: Airbus A330-323
- Aircraft serial: 0799
- Aircraft time: 67,018 hours, 8,788 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3313 SLIDES ICE PROTECTION INOP DOOR 3L/3R 4L/ 4R ON CIDS PANEL. CORRECTIVE ACTION: CIDS RESET PREF SHOWED IPCU AFT FAULT AFTER RESET ALL INDICATIONS NORMAL. (4070832)
